MathSciNet Relay Station
MathSciNet bibliographic data
MR2928432 46A45 (40A35 40C05)
Tripathy, Binod Chandra; Dutta, Hemen On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and $q$-lacunary $\Delta\sp n\sb m$-statistical convergence. An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. 20 (2012), no. 1, 417–430.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement